MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY PS; TOTAL KNEE REPAIR SYSTEM

CONFORMIS, INC. ITOTAL IDENTITY PS; TOTAL KNEE REPAIR SYSTEM
Model Number TPS101111201
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is flexion instability.Primary surgery occurred on (b)(6) 2021.Revision surgery date is unknown.The device history record was reviewed and the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is flexion instability.Primary surgery occurred on (b)(6) 2021.Revision surgery date is unknown.

Brand Name
ITOTAL IDENTITY PS
Common Device Name
TOTAL KNEE REPAIR SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
kara johnson
600 technology park drive
billerica, MA 01821
MDR Report Key14598321
Report Number3004153240-2022-00090
Device Sequence Number12053149
Product Code JWH
UDI-Device IdentifierM572TPS1011112011
UDI-PublicM572TPS1011112011
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210252
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPS101111201
Device Catalogue NumberTPS-101-1112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexUnknown